# SDR CALA2025111111137

- Difficulty date: November 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 112,203 hours, 14,848 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS PRE-DEPARTURE SERVICE CHECK REQUIRED. ALL PERSONNAL INVOLVED WITH ACCOMPLISHING THE PDSC MUST HAVE THEIR EMPLOYEE NUMBER E NTERED ON THIS LOG PAGE. COMPLIED WITH ETOPS PREDEPARTURE CHECKS AS REQUIRED.  WITHOUT TIRE PRESSURE CHECK DUE TO IRREGULAR OPS PER 05-01-02 EPDSC EXPIRES AT 04:30-08 ZULU OIL SERVICE ACCOMPLISHED AT SFO FOR FLT 3889 ON 08 NOV 16:21:58.
